CSpace
各项异性问题的基于自然边界归化的重叠型区域分解算法
张辉1; 吴正明2; 余德浩2
2004
Source Publication首都师范大学学报自然科学版
ISSN1004-9398
Volume25Issue:3Pages:18
Abstract对于各项异性问题,基于自然边界归化方法,提出了一种新的重叠型区域分解算法,得到了一个控制收敛速度定理.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37740
Collection中国科学院数学与系统科学研究院
Affiliation1.中国传媒大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
张辉,吴正明,余德浩. 各项异性问题的基于自然边界归化的重叠型区域分解算法[J]. 首都师范大学学报自然科学版,2004,25(3):18.
APA 张辉,吴正明,&余德浩.(2004).各项异性问题的基于自然边界归化的重叠型区域分解算法.首都师范大学学报自然科学版,25(3),18.
MLA 张辉,et al."各项异性问题的基于自然边界归化的重叠型区域分解算法".首都师范大学学报自然科学版 25.3(2004):18.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张辉]'s Articles
[吴正明]'s Articles
[余德浩]'s Articles
Baidu academic
Similar articles in Baidu academic
[张辉]'s Articles
[吴正明]'s Articles
[余德浩]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张辉]'s Articles
[吴正明]'s Articles
[余德浩]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.